MathSciNet Relay Station
MathSciNet bibliographic data
MR390993 54B20 (57A20)
Schori, R. M.; West, J. E. The hyperspace of the closed unit interval is a Hilbert cube. Trans. Amer. Math. Soc. 213 (1975), 217–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement